MathSciNet Relay Station
MathSciNet bibliographic data
MR2891450 60K35 (05C05 05C80 82Bxx)
Mathieu, Pierre; Temmel, Christoph $k$-independent percolation on trees. Stochastic Process. Appl. 122 (2012), no. 3, 1129–1153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement